# SDR DALA2016091406646

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 49,533 hours, 18,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  UPPER CROWN RING MOUNT AFT DOUBLER DAMAGED AROUND FASTENERS AT BS 500H BETWEEN STRINGERS 3L & 3R.  MAINTENANCE  REMOVED AND REPLACED THE FASTENERS IAW SRM 51-40-02, WC 2330-01344-01D STEP 12 AND EA 10-2016-042.
